# SDR USAA2009060191357

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 28,304 hours, 11,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8642
- Condition: Faulty
- Location: L2 Door
- Part time: 30,786 hours, 12,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4520693 - FLT 528 - IAD-PHX - EMERGENCY EQUIPMENT - EMERGENCY LIGHTS FAIL SYSTEM TEST.  REMOVED AND REPLACED L2 DOOR SLIDE PER JOBCARD R1C25305.
